# SDR DALA1503499228

- Difficulty date: June 6, 2012
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 30,381 hours, 20,970 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Bs 1475
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSLAGE, SKIN, STA 1475 BETWEEN L1-L2L & L1-L2R REPAIRED IAW ERA 491769-14, LOG 0613380,0938307.
